Active Ingredients (in each 5mL)...PurposeIbuprofen 100mg (NSAID)*...Fever Reducer/Pain Reliever*Nonsteroidal anti-inflammatory drug Inactive IngredientsAcetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue No.1, FD&C Red No. 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Directionsâ€¢ this product does not contain directions or complete warnings for adult useâ€¢ do not give more than directedâ€¢ shake well before usingâ€¢ find right dose on chart below. If possible, use weight to dose; otherwise use age.â€¢ repeat dose every 6-8 hours, if neededâ€¢ do not use more than 4 times a dayâ€¢ measure only with the dosing cup provided. Dosing cup to be used with Children's Advil Suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension.For children weighing under 24 lbs. or under 2 yrs. of age, ask a doctor.For a child weighing 24-35 lbs. or 2-3 yrs. of age, take 1 tsp.For a child weighing 36-47 lbs. or 4-5 yrs. of age, take 1-1/2 tsp.For a child weighing 48-59 lbs. or 6-8 yrs. of age, take 2 tsp.For a child weighing 60-71 lbs. or 9-10 yrs. of age, take 2-1/2 tsp.For a child weighing 72-95 lbs. or 11 yrs. of age, take 3 tsp. Other Informationâ€¢ each teaspoon contains: sodium 3mgâ€¢ one dose lasts 6-8 hoursâ€¢ store at 20-25degC (68-77degF)â€¢ see bottom of box for lot number and expiration date
Always refer to the actual package for the most accurate information